# SDR CA980622005

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cross Tube
- Part number: 206050119007
- Condition: Broken
- Location: Mlg
- Component: 206050118055
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SHUT DOWN, A SNAP WAS HEARD BY CREW AND HELO SAGGED IN THE BACK.  AFT CROSSTUBE BROKEN AT THE FUSELAGE MOUNTING POINT.  CROSSTUBE HAD BEEN STRIPPED, INSPECTED PER CF-95-17 AND REPAINTED 40 HOURS PREVIOUS.
